Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Dizziness, ear pain, had vertigo, increased plugging in ear on taking medicines, advised augmentin. Suggestion?

For about 4 weeks I was having dizziness and ear ache in my left ear. I went to my dr and he didn t see anything and told me to use flonase and allegra cause maybe my eusticician tubes were blocked. About 2-3 weeks later my ear started really hurting and my sinuses did too. My gave me course of antibiotics for 10 days of taking amoxicillin and my sinuses feel better but about 3 days later while taking it I developed vertigo and my ear feels even more plugged up. I was fine without having vertigo. My dr gave me a new RX for augmentin now to see if that will kick out the crap in my ear. What is going on?
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
it is sinusiti attack
get xray pns waters view
this an cause etb
no antibiotics are required s this isallergic

i advice youto takemerogyl 200 mgm bd
tab montair fx bd
tab flunarazine 5 mgm night
syp mucaine gel 2 tsf tds
no steam
apply neosporin h eye ointment in nose bd
2 grops of sea water in each nose night

3 week
take tab stemetil sos for vertigo
you can take twice day dose for first 5 days
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor